Skip to Content

Have been on Lamictal for a couple of months 100mg. Not seen significant improvement as yet?

Responses (1)

WildcatVet 20 Oct 2018

Hi, Milly! 100mg/day is a relatively low dose. You might ask your doctor about an increase in dosage.
Are you taking it for depression and are you taking any other medications like an antidepressant?
Regards, Wildcat

Milly2007 20 Oct 2018

Yes, I take prozac. This combination is for depression. Will I get side effects from increasing

WildcatVet 20 Oct 2018

Did you have side effects when you started it? Depending on how quickly your doctor were to increase the dosage you might have some mild side effects... dizziness, headache, and sleepiness are the most common... but they would generally resolve within just a few days to a week or so... and get better every day.
BTW, this is a good combination and should give you some relief. Let us know how you do, okay?
WC

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions